# SDR DL757002528

- Difficulty date: December 29, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 1,499 hours, 678 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Condition: Unserviceable
- Location: Cockpit
- Component: Indicator, H150AKMI
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STANDBY GYRO INOP.   REPLACED STANDBY HORIZON INDICATION NORMAL
